# SDR DXTA200500650

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 6,945 hours, 4,396 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL PILOT'S PFD (DU NR 1) FAILED AT 40 KTS.  EICAS MESSAGE CHECK DU NR 1 MESSAGE ILLUMINATED.  TAKEOFF WAS ABORTED.  INSPECTED AND FOUND PFD LOOSE IN SLOT.  RESECURED PFD PER M/M 31-50-01 PFD OP CHECKS NORMAL, A/C OK FOR SERVICE.
